# SDR 2006FA0001192

- Difficulty date: December 13, 2006
- Submitted: December 14, 2006
- Operation: General aviation
- Aircraft: N4155A
- Make and model: Cessna 340A
- Aircraft serial: 340A1001
- Engine: Cont TSIO520NB
- Engine time: 3,442 hours
- Propeller: Hartzl PHCC3YF2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN712BCA221
- Condition: Cracked
- Location: Engine
- Part time: 652 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIANCE WITH ENGINE COMPONENTS, INC. MANDATORY SB06-2 DISCLOSED CRACKED CYLINDER IN RT ENGINE WITH OBVIOUS LEAKAGE.
